MAUDE Adverse Event Report: 9.5 INCH EXT W/1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

9.5 INCH EXT W/1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 30201E
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 9.5 inch ext w/1 vlv port was blocked during the flush.The following information was provided by the initial reporter: "posiflush unable to flush through extension set.Nurse has to fiddle with tubing as it felt like a blockage.".
 
Event or Problem Description
It was reported that the 9.5 inch ext w/1 vlv port was blocked during the flush.The following information was provided by the initial reporter: "posiflush unable to flush through extension set - nurse has to fiddle with tubing as it felt like a blockage.".
 
Additional Manufacturer Narrative
H.6.Investigation: a 30201e product was not available for investigation; however the customer confirmed that the complaint sample was from lot 20126447.No additional information was available to assist the investigation in this instance.A review of the production records for lot 20126447 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample, it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.H3 other text : see h.10.

Brand Name
9.5 INCH EXT W/1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12243086
Report Number9616066-2021-51639
Device Sequence Number17046905
Product Code FPA
UDI-Device Identifier37613203011564
UDI-Public37613203011564
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2023
Device Model Number30201E
Device Catalogue Number30201E
Device Lot Number20126447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1